Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Bextra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Tammy
Guest
 
Posts: n/a
Default Bextra

I have been taking Bextra for about 3 weeks for what my Dr thinks is inflammatory arthritis in my knees. I was first on prescription strength Naproxen which worked great, but it was killing my stomach, so he switched me to 20mg/day of Bextra. Well, first I noticed shortness of breath and feeling dizzy and tired all the time, but thought it was my imagination. I found out at a different doctor yesterday that my blood pressure is up. That is why I came to this site, to find out if that could be from the Bextra, which it sounds like is true. What I also am finding out here is that the TERRIBLE itching that I have been experiencing for the last week or so is from the Bextra too. I thought it was just dry skin, never imagined it could be from Bextra. No rash yet, but I itch so bad I could scratch my skin off!! I am going to stop taking it immediately! Why are the doctors giving this stuff to people without warning them of these terrible side effects? I'd rather live with the knee pain, which by the way it does NOTHING for anyway!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Bextra Barb T Bextra 0 09-06-2007 08:08 PM
bextra julia e. Bextra 1 12-03-2005 06:00 AM
bextra use barb Bextra 0 12-02-2005 06:00 AM
No more Bextra for me Janet von Zech Bextra 0 12-02-2005 06:00 AM
Bextra Audrey Bextra 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:12 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.